# SDR REXA2015061300576

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 24,398 hours, 21,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING CAME UP.  EMER FLOOR LIGHT COVER DAMAGED ROW 1 RT SIDE.  REPAIRED EMER TRACK, BUT DEFERRED TRACK COVER IAW NEF C2.  R & R EMER FLOOR LIGHT COVER IAW AMM 33-51-01.  THIS CLEARS DM 001568 MM02 UPDATED NO PLACARD INSTALLED.
